# SDR A6WA202310228662

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 42,454 hours, 41,910 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON TAKEOFF ******AIRCRAFT REMOVED FROM SERVICE********  C/W M ACTION FOR MEL 32-30-01 REF 362977/3 FOR MEL.  R&R NLG S/A BRACKET IAW CMM 32-20-04 AND AMM 32-61-00-05.  OPS CHECK    GOOD, REMOVED PLACARD AND REMOVED FROM MEL
